# SDR SWIA200110508

- Difficulty date: December 28, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 15,356 hours, 14,940 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Condition: Loose
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER SERVICE DOOR EICAS MESSAGE CAME ON THOUGH 10,000 FT.  FOLLOWED QRH, THEN RETURNED TO SLC AIRPORT.  CAUTION INDICATION REMAINED ILLUMINATED.  PSEU SHOWED S38 FOR FORWARD SERVICE DOOR INNER HANDLE SCREWS LOOSE.  TIGHTENED SCREWS AS REQUIRED.  OPS CHECK GOOD.
